MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS, INC. LEADCARE ULTRA CONSUMABLE; LEADCARE ULTRA TEST KIT

MAGELLAN DIAGNOSTICS, INC. LEADCARE ULTRA CONSUMABLE; LEADCARE ULTRA TEST KIT
Model Number 70-8090
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 1218996-2017-00040 addendum: magellan's investigations have confirmed that extended incubation (ie overnight) of blood/treatment reagent mixtures at room temperature or incubation at high temperatures (ie, 60 c) improved test results for some blood specimens.Studies suggest the venous blood collection tube contributes to the low results as similar low results are not observed with capillary blood samples.Magellan has since determined the root cause of suppressed results with venous bloods samples to be directly related to a material change in the rubber stopper of the bd blood collection tube kit.Current labeling indicates that venous samples should not be used on the leadcare system.Same device kit from customer could not be used.The lot 1404au materials were from magellan inventory.Case number; (b)(4).Late filing is part of magellan diagnostics, inc.Response to fda's 483 issued on 29jun2017.Testing was all done on (b)(6) 2014 and patient sample results for lcu vs icp-ms (in ug/dl) were all filled under one mdr.We will now be submitting separate mdrs for each individual patient result.Results: (lcu vs icp-ms).4.3 vs 6.4 [1218996-2019-00055]; 4.6 vs 7.3; 2.1 vs 5.4 [1218996-2019-00057]; 3.5 vs 7.8 [1218996-2019-00058]; 1.8 vs 5.1 [1218996-2019-00059]; 3.9 vs 6.5 [1218996-2019-00060].
 
Event or Problem Description
Mdr 1218996-2017-00040 addendum: samples tested with leadcare ultra produced results that were low when compared to the reference method icp/ms.

Brand Name
LEADCARE ULTRA CONSUMABLE
Common Device Name
LEADCARE ULTRA TEST KIT
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS, INC.
101 billerica ave.
building 4
n. billerica MA 01862
MDR Report Key9356613
Report Number1218996-2019-00056
Device Sequence Number10880055
Product Code DOF
UDI-Device Identifier00850355006024
UDI-Public00850355006024
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123563
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2015
Device Model Number70-8090
Device Catalogue Number70-8090
Device Lot Number1404AU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2014
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1